IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

An Optimal Interest Rate Rule with Information from Money and Auction Markets

  • von zur Muehlen, Peter

For an economy characterized by neo-Keynesian wage rigidity, an optimal open market rule is derived based on financial market information, including auction price behavior. Simulations of a small model of the United States--estimated via full information maximum likelihood together with a numerical procedure for solving dynamic, linear rational expectations models--are used to evaluate the response of the economy to sectoral shocks, given the optimal interest rate rule. In the case of three aggregate commodity price indexes studied here, the additional indicator information is unlikely to have significant impact on the performance of monetary policy. Copyright 1994 by Ohio State University Press.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://links.jstor.org/sici?sici=0022-2879%28199411%2926%3A4%3C917%3AAOIRRW%3E2.0.CO%3B2-T&origin=bc
File Function: full text
Download Restriction: Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Article provided by Blackwell Publishing in its journal Journal of Money, Credit and Banking.

Volume (Year): 26 (1994)
Issue (Month): 4 (November)
Pages: 917-33

as
in new window

Handle: RePEc:mcb:jmoncb:v:26:y:1994:i:4:p:917-33
Contact details of provider: Web page: http://www.blackwellpublishing.com/journal.asp?ref=0022-2879

No references listed on IDEAS
You can help add them by filling out this form.

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:mcb:jmoncb:v:26:y:1994:i:4:p:917-33. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing)

or (Christopher F. Baum)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.